# SDR RAIA9910009

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: AC63740
- Condition: Failed
- Location: Rt Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7102 - STL - RIGHT BRAKE DOESN'T WORK.  MAINTENANCE REPLACED RIGHT BRAKE ANTI-SKID TRANSDUCER.
